# SDR UPS03841377

- Difficulty date: September 24, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  SEAT TRACK IS CORRODED BEYOND LIMITS AT STA. 1325 LBL. 50.   REMOVED SEAT TRACK SECTION STATION 1270 TO 1470, FABRICATED AND INSTALLED SEAT TRACK SECTION DC8-5320-8309
